# SDR DL72S960147

- Difficulty date: January 21, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N475DA
- Make and model: Boeing 727232
- Aircraft serial: 20752
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Component: 20131A
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ON L/O CHECK, FOUND EMERGENCY LIGHTS OUT FROM ROW 27 AFT TO F/A SEAT.  REPLACED BATTERY PACK M9027 AND OPS CHECKS NORMAL.
